# SDR 08FDEA01017

- Difficulty date: March 18, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53778180202
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN OLD FLUSH REPAIR AT C35, P34-35RH, WHICH IS NOT COMPATIBLE WITH P TO F   CONVERSION REPAIR RENEWED (EXTERNAL DOUBLER INSTALLED) IAW. SRM 53-10-12 FIG.225 AND 53-10-14   FIG.201A, APPROVED BY RAS/EFW/9000022/2008 AND EA 6-5314-117137
